# SDR DHL2004745014

- Difficulty date: February 19, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTING GEAR HANDLE FROM UP TO OFF, RED DOORS LIGHT ON FRONT PANEL AND RIGHT GEAR DOORS LIGHT ON S/O'S PANEL ILLUMINATED.  CYCLING GEAR HANDLE FROM UP TO OFF SEVERAL TIMES RE-ILLUMINATED THE LIGHTS.  LIGHTS EXTINGUISHED WHEN GEAR HANDLE WAS MOVED TO OFF AT A HIGHER AIRSPEED.  ADJUSTED RIGHT MAIN GEAR DOOR SWITCH IAW B-727 M/M 32-12-01.  OPS CHECKED GOOD, LIGHT EXTINGUISHED.
